Posted by: Nikki | 2011-10-05

Pasrin + Fluaxotine

Hi Doc,
I have been on Fluaxotine for almost 2 years (40mg / day) I have now been given PASRIN (10mg / day) Is it safe to use both these meds at the same time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The two drugs can be taken together but your doctor will have to monitor you closely, as a condition called acute serotonin syndrome can occur. Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucination, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Nikki | 2011-10-07

Hi again Doc,
Thanks for your is scary how easily one can poison yourself!!!! Why can the doctor that gave both proscriptions realize the danger and warn you.!.!.!!!
Please keep up the good work

Reply to Nikki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.